MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE REVERSE SHOULDER COMPONENTS; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE REVERSE SHOULDER COMPONENTS; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number GLENOSPHERE 42MM
Medical Device Problem Codes Unstable (1667); Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Joint Dislocation (2374); Joint Laxity (4526)
Date of Event 08/11/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, this patient had an initial right tsa on (b)(6) 2022.The patient was revised on (b)(6) 2022 due to instability.The patient was last known to be in stable condition following the event.The device is not returning as it is against hospital policy.
 
Additional Manufacturer Narrative
Pending investigation.Concomitant medical products: 10099121311, a10012 - gps implant kit v2; 7216388, 300-30-07 - equinoxe preserve stem 7mm; 7219124, 531-55-88 - ergo gps 3.2mm drill kit sterile; a006145, 531-78-20 - shouldr gps hex pins kit; a026732, 320-15-05 - eq rev locking screw; a044129, 320-10-00 - equinoxe reverse tray adapter plate tray +0; a047191, 320-15-01 - eq rev glenoid plate; a051891, 320-20-00 - eq reverse torque defining screw kit; s277124, 320-20-42 - eq rev compress screw lck cap kit, 4.5 x 42mm; s336665, 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm; s339164, 320-42-00 - equinoxe reverse 42mm humeral liner +0; s369617, 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm.
 
Additional Manufacturer Narrative
H3: based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of surgical revision for instability cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, b5, d1, d4 (remove all from initial report-suspect product unknown), h4 (remove erroneously entered date from initial report, h6: clinical codes, medical device problem codes, component code, type of investigation, investigation findings, investigation conclusion.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of surgical revision for instability/dislocation cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Event or Problem Description
It was reported a patient underwent a right reverse shoulder arthroplasty.Subsequently, the patient " became unstable".As a result, one (1) month later, the patient underwent a revision for instability and dislocation.The patient was last known to be in stable condition following the event.No further patient impact was reported.No additional information is available.

Brand Name
EQUINOXE REVERSE SHOULDER COMPONENTS
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key15390547
Report Number1038671-2022-01068
Device Sequence Number5707675
Product Code KWS
UDI-Device Identifier10885862563712
UDI-Public10885862563712
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGLENOSPHERE 42MM
Device Catalogue Number320-06-42
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2022
Supplement Date Received by Manufacturer09/26/2022
10/08/2025
Initial Report FDA Received Date09/09/2022
Supplement Report FDA Received Date10/13/2022
10/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age82 YR
Patient SexMale